# SDR UALA2011022400939

- Difficulty date: February 24, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 85,839 hours, 13,684 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Hinge
- Condition: Broken
- Location: Rt Ovwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE PANEL HAS BROKEN (3) HINGES (3) AND LATCH PINS (4).   DURING RT OVERWING SLIDE REPLACEMENT, FOUND SLIDE DOOR CRACKED AND 3 CTR HINGES BROKEN.  REPLACED RH OVERWING HINGED SLIDE PANEL.
